# SDR 99ZZZX1202

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42GV
- Make and model: Cessna R182
- Aircraft serial: R18200219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Failed
- Location: Nose
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE COLLAPSED OR FAILED TO EXTEND DURING LANDING.  PILOT STATES HE FELT NOTHING UNTIL THE PROP AND LOWER NOSE COWL STARTED STRIKING GROUND.  INSPECTION SHOWS TWO SCREWS MISSING FROM INBD FWD LOWER EDGE OF NOSE COWL WHICH IS ALLOWING THE NOSE COWL SKIN TO EXTEND .25 INCH AWAY FROM COWL.  THIS CONDITION CAUSES NOSE GEAR DOORS TO GET CAUGHT ON THE COWL SKIN NOT ALLOWING THE GEAR DOOR TO OPEN.  THIS HAS YET TO BE DETERMINED IF THIS CONDITION IS A RESULT OF IMPACT FORCES OR WAS CASUAL.  TWO WITNESSES, AN A/C FUELER AND ATC CONTROLLER, BOTH BELIEVE THEY SAW THE NOSE GEAR EXTENDED.
